# SDR E7L2010F00000

- Difficulty date: June 24, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N35SK
- Make and model: Agusta A109
- Aircraft serial: 7256
- Engine: Allsn 250C20R1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ACFT HAD NR 2 ENGINE FLAME OUT.  INSPECTED ACFT AND FOUND NO DISCREPANCIES.  BLEED FUEL SYS.  PERFORMED ENG POWER CK AND 20 MINUTE HOVER TEST FLIGHT WITH SATISFACTORY RESULTS.
